| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, 3fr provena picc, the microintroducer buckled in on itself."i made a small nick, then took the white internal piece of the dialator to pre-dialate because i always have issues with the 3 fr ones.I put the two pieces back together to dialate again and it buckled back on itself.".
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.